# SDR COMA0760380

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 31,295 hours, 29,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1269B
- Condition: Faulty
- Location: Te Flaps
- Part time: 13,995 hours, 12,731 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 4939 - RECEIVED FLAP FAIL MESSAGE AFTER LANDING.  REPLACED LEFT BPSU.  NO FURTHER DEFECTS.
